# SDR QXEA2021092400448

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft time: 28,682 hours, 31,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH NOT ILLUMINATED AT FWD F/A STATION. REMOVED FROM SERVICE. RE-LAMPED EMERGENCY LIGHT SWITCH AT FWD F/A STATION. LIGHT CHECKS GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
